Fixed Point Theorems of Fuzzy T*-Cone Metric Space and Their Integral Type Application

  • Sarim H. Hadi Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq
Keywords: Fuzzy T*-cone metric space, Fuzzy-complete, Fuzzy-continuous, Fuzzy-sequentially convergent, fixed point with application of integral type

Abstract

The objective of this work is to study the concept of a fuzzy -cone metric space And some related definitions in space. Also, we discuss some new results of fixed point theorems. Finally, we apply the theory of fixed point achieved in the research on an integral type.

Published
2019-06-26
How to Cite
Hadi, S. H. (2019). Fixed Point Theorems of Fuzzy T*-Cone Metric Space and Their Integral Type Application. Iraqi Journal of Science, 60(6), 1387-1393. https://doi.org/10.24996/ijs.2019.60.6.23
Section
Mathematics